MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM
Model Number METRIX AIR
Medical Device Problem Codes Unable to Obtain Readings (1516); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hyperglycemia (1905); Vomiting (2144); Lethargy (2560)
Date of Event 06/18/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Returned meter and returned test strips evaluated with no defects found.Most likely underlying root cause: mlc-18- user has high glucose value.Test strip udi# (b)(4).Note: after several attempts manufacturer contacted customer on 7/9/2018 in a follow-up call in order to ensure the customer's condition since the initial call; customer's mother states that they received the replacement product and they are satisfied.
 
Event or Problem Description
Consumer reported complaint for e-5 accompanied by symptoms.Mother is calling on behalf of the customer.The expected fasting blood glucose test result range is undisclosed.The customer did report symptoms of vomiting, drowsy and lethargic.Medical attention is reported as a result of the actual blood glucose results and reported symptoms.The product storage location is undisclosed.The test strip lot manufacturer's expiration date is 07/17/2019 and open vial date is undisclosed.The meter memory was not reviewed for previous test result history.Customer reported e-5 when the blood sample is absorbed.Customer is using the proper testing technique.First time that this issue has occurred.On (b)(6) 2018, mother stated that daughter was vomiting, drowsy and lethargic.Mother called 911.When emt arrived, mother stated that daughters blood glucose was over 700 mg/dl (mother unable to advise as to what the actual result was).Per customers mother, the result of 700+ obtained when the emt's arrived was a fasting result.Customer is still in the hospital.

Brand Name
METRIX AIR
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key7674609
Report Number1000113657-2018-00744
Device Sequence Number848340
Product Code NBW
UDI-Device Identifier00010939742445
UDI-Public(01)00010939742445
Combination Product (Y/N)N
Initial Reporter StateGA
PMA/510(K) Number
K150052
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 07/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberMETRIX AIR
Device Catalogue NumberREA4H01-01
Device Lot NumberMV2750
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/27/2018
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/18/2018
Initial Report FDA Received Date07/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;